Fatigue and resting

Does anyone just feel ok for a while and then bingo............fatigue sets in and you just need to rest and sleep. Also my eyes are always dry and need to use drops. Also, although my bloods seem to be alright, my joints are sore again and again.I'm on 10 methatrixate on Tuesday and Folic acid on Wed.

I've also gotten nausiated for some reason. Why?

10 Replies

oldestnewest
  • This is just how i have felt today . I used to fight it but over the last week or so i have just sleept when i can not do any more and although it seems like giving in i have felt a lot better for it i have or rsther my husband has noticed since doing this i am not so moody either lol so i just do what i can on a good day and sleep rest when my body tells me to i hope that this cheers you a little i also have dry eyes what do you use xx

  • Hi Both, fatigue and dry eyes seem to go hand in hand sometimes. Drops are useful for the eyes but worth getting eyes checked anyway to make sure nothing else is causing it. You can sometimes find that bloods are at the normal end but the joints are bothering. I usually find that my next blood test shows a slight rise in the ESR and CRP which reflects the joints being achy. Plenty of rest, pain killers etc. are needed.

    You say you are on folic acid only on one day a week. I am on folic acid 6 days a week having been put on the increased dose by my Rheumy Doctor because of the nausea and sickness caused by MTX. I am on 15 mg by injection now instead of tablets. Are you on tablets? If so, see about going onto the injections. They seem to be better tolerated. Also your folic acid may need to be increased as that helps with the nausea as well. Have a word with GP/Rheumy Nurse/Rheumy Doctor for advice. Hope that helps. LavendarLady x

  • I am also on 20g methotrexate and sulvasalazine and folic acid 6 days have been for 6 wks now and the sickness seems to be setteling down xxx

  • I get big problems with fatigue so can sympathise!, hence I only work part time..

    All eyes should be checked.. but for dry eyes.. viscotears/ sno tears in the day is what I recommend ,you can buy them over the counter at your local pharmacy for less than £5 were as If you have them prescribed the Prescription charge in england is £7.40 per item!!. unless you are exempt.. or already have pre payment.

    nighttime I recommend lacri-lube eye ointment again about £5

  • These do indeed seem to go hand and hand with RA. I have suffered awful with fatigue, but this is getting better and I learn to Pace myself! The nausea has settled down to. I watch what I eat, as sometimes I feel worse when I eat too many wheat or dairy products. So I have given these up, until my will power gives in!!!!!

    But I find the folic acid on every day except the Mtx day helps with the nausea. When I didn't take it for about 4 days, I felt worse. I am on 20mg Mtx.

    Take care

    Julie xx

  • Hi Julie, never thought wheat and dairy could cause problems as well. Will bear that in mind. Thanks. LavendarLady x

  • Yes I have IBS and had probs with wheat and dairy before I had RA. When I was on Diclofenac - a rogue at upsetting the tum - I was always worse if I had any pastry and cakie things and the bloating after breakast cereal stopped when I switched to gluten free and lactofree milk. I have rice based cereal (organic) and soya or rice milk.

    Jujlie x

  • Hi,

    I'm just like that as well. When i feel well i go at it like a madwoman while i feel able to and then bang i'm out of it again. Dry eyes is a problem i have as well. The consultant put plugs in my tear ducts in the lower lids and that seems to help. I'm waiting for a op to cauterise them and then it will ease. My vision improved within hours after the plugs were put in. See them at the hospital and ask about plugging the tear ducts.

    Best of luck

    sylvia xx

  • great I start my mtx tommorow is it realy that bad does it make nausea what other symton are there

  • I am so relieved to see that there are other people with my problems!

    I too have dry eyes, and fatigue that kicks in, stays for a few days and some times weeks, weakens my immune system and also makes me depressed and stressed!

    I take Methotrexate at night before going to bed so that it doesn't mess my stomach up. It's happened that I've taken it in the past before my dinner and then I threw up! So no harm taking it right before you sleep so that you avoid any of that drama....

    Hope that helps :-)

    Rosh

You may also like...